Alert archive / California / Red Flag Warnings in 2010
Red Flag Warning 6, NWS Reno, NV
NWS Reno, NV issued this red flag warning at Jul 27, 2010, 10:22 AM PDT for Lassen County, Modoc County, California; Washoe County, Nevada. It took effect at Jul 27, 2010, 11:00 PM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 27, 2010, 10:22 AM PDT (17:22 UTC)
- In effect from
- Jul 27, 2010, 11:00 PM PDT
- Expired
- Jul 28, 2010, 8:01 AM PDT
- In force
- 9 hr
- Issued by
- NWS Reno, NV
Counties Lassen County, CA, Modoc County, CA, Washoe County, NV
The radar
The Reno radar (KRGX), 154 km from the middle of the area, began a volume at 17:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 5.4 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1841 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
988 WWUS85 KREV 271722 RFWREV URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 1022 AM PDT TUE JUL 27 2010 CAZ270-278-NVZ458-280530- /O.UPG.KREV.FW.A.0005.100728T0000Z-100728T1800Z/ /O.NEW.KREV.FW.W.0006.100728T0600Z-100728T1800Z/ SURPRISE VALLEY CALIFORNIA-EASTERN LASSEN COUNTY- NORTHERN WASHOE COUNTY- 1022 AM PDT TUE JUL 27 2010 ...RED FLAG WARNING IN EFFECT FROM 11 PM THIS EVENING TO 11 AM PDT WEDNESDAY FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR NORTHEAST CALIFORNIA AND NORTHWEST NEVADA... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM PDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: FIRE ZONE 270 SURPRISE VALLEY CALIFORNIA... FIRE ZONE 278 EASTERN LASSEN COUNTY...FIRE ZONE 458 NORTHERN WASHOE COUNTY. * THUNDERSTORMS: ISOLATED TO SCATTERED DRY THUNDERSTORMS ARE FORECAST TO DEVELOP OVERNIGHT TONIGHT AND CONTINUE INTO WEDNESDAY MORNING AS THE JET STREAM MOVES OVER NORTHWEST NEVADA. * IMPACTS: FAST MOVING THUNDERSTORMS MAY PRODUCE LITTLE TO NO RAINFALL AND ABUNDANT LIGHTNING TO GENERATE NEW FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. CONTINUE TO CHECK WEATHER.GOV/RENO FOR UPDATES. && $$ HTTP://WEATHER.GOV/RENO
4 follow-up statements
957 WWUS85 KREV 280518 RFWREV URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 1018 PM PDT TUE JUL 27 2010 CAZ270-278-NVZ458-281400- /O.CON.KREV.FW.W.0006.100728T0600Z-100728T1800Z/ SURPRISE VALLEY CALIFORNIA-EASTERN LASSEN COUNTY- NORTHERN WASHOE COUNTY- 1018 PM PDT TUE JUL 27 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 AM PDT WEDNESDAY FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR NORTHEAST CALIFORNIA AND NORTHWEST NEVADA... * AFFECTED AREA: FIRE ZONE 270 SURPRISE VALLEY CALIFORNIA... FIRE ZONE 278 EASTERN LASSEN COUNTY...FIRE ZONE 458 NORTHERN WASHOE COUNTY. * THUNDERSTORMS: ISOLATED TO SCATTERED DRY THUNDERSTORMS ARE FORECAST TO DEVELOP OVERNIGHT TONIGHT AND CONTINUE INTO WEDNESDAY MORNING AS THE JET STREAM MOVES OVER NORTHWEST NEVADA. * IMPACTS: FAST MOVING THUNDERSTORMS MAY PRODUCE LITTLE TO NO RAINFALL AND ABUNDANT LIGHTNING TO GENERATE NEW FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. CONTINUE TO CHECK WEATHER.GOV/RENO FOR UPDATES. && $$ HTTP://WEATHER.GOV/RENO
523 WWUS85 KREV 280535 RFWREV URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 1035 PM PDT TUE JUL 27 2010 NVZ453-281200- /O.EXB.KREV.FW.W.0006.100728T0600Z-100728T1200Z/ WEST CENTRAL NEVADA BASIN AND RANGE- 1035 PM PDT TUE JUL 27 2010 ...RED FLAG WARNING IN EFFECT UNTIL 5 AM PDT WEDNESDAY FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR THE BASIN AND RANGE OF WEST CENTRAL NEVADA... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 5 AM PDT WEDNESDAY. * AFFECTED AREA: FIRE ZONE 453 INCLUDING PERSHING AND CHURCHILL COUNTIES. * THUNDERSTORMS: ISOLATED DRY THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE BASIN AND RANGE AND THEN MOVE NORTH OUT OF THE AREA BY DAYBREAK. * IMPACTS: FAST MOVING THUNDERSTORMS WILL PRODUCE LITTLE TO NO RAINFALL AND ABUNDANT LIGHTNING TO GENERATE NEW FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. CONTINUE TO CHECK WEATHER.GOV/RENO FOR UPDATES. && $$ CAZ270-278-NVZ458-281745- /O.CON.KREV.FW.W.0006.100728T0600Z-100728T1800Z/ SURPRISE VALLEY CALIFORNIA-EASTERN LASSEN COUNTY- NORTHERN WASHOE COUNTY- 1035 PM PDT TUE JUL 27 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 AM PDT WEDNESDAY FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR NORTHEAST CALIFORNIA AND NORTHWEST NEVADA... * AFFECTED AREA: FIRE ZONE 270 SURPRISE VALLEY CALIFORNIA... FIRE ZONE 278 EASTERN LASSEN COUNTY...FIRE ZONE 458 NORTHERN WASHOE COUNTY. * THUNDERSTORMS: ISOLATED TO SCATTERED DRY THUNDERSTORMS ARE FORECAST TO DEVELOP OVERNIGHT TONIGHT AND CONTINUE INTO WEDNESDAY MORNING AS THE JET STREAM MOVES OVER NORTHWEST NEVADA. * IMPACTS: FAST MOVING THUNDERSTORMS MAY PRODUCE LITTLE TO NO RAINFALL AND ABUNDANT LIGHTNING TO GENERATE NEW FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. CONTINUE TO CHECK WEATHER.GOV/RENO FOR UPDATES. && $$ HTTP://WEATHER.GOV/RENO
796 WWUS85 KREV 281133 RFWREV URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 433 AM PDT WED JUL 28 2010 NVZ453-281245- /O.EXP.KREV.FW.W.0006.000000T0000Z-100728T1200Z/ WEST CENTRAL NEVADA BASIN AND RANGE- 433 AM PDT WED JUL 28 2010 ...RED FLAG WARNING WILL EXPIRE AT 5 AM PDT EARLY THIS MORNING FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR THE BASIN AND RANGE OF WEST CENTRAL NEVADA... THE RED FLAG WARNING WILL EXPIRE AT 5 AM PDT EARLY THIS MORNING. * AFFECTED AREA: FIRE ZONE 453 WEST CENTRAL NEVADA BASIN AND RANGE. * THUNDERSTORMS: SCATTERED THUNDERSTORMS HAVE MOVED OUT OF PERSHING COUNTY THIS MORNING. ISOLATED THUNDERSTORMS ARE POSSIBLE NEAR THE WASHOE COUNTY LINE THROUGH 9 AM...WITH MINIMAL LIGHTNING ACTIVITY. $$ CAZ270-278-NVZ458-281800- /O.CON.KREV.FW.W.0006.000000T0000Z-100728T1800Z/ SURPRISE VALLEY CALIFORNIA-EASTERN LASSEN COUNTY- NORTHERN WASHOE COUNTY- 433 AM PDT WED JUL 28 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR NORTHEAST CALIFORNIA AND NORTHWEST NEVADA... * AFFECTED AREA: FIRE ZONE 270 SURPRISE VALLEY CALIFORNIA... FIRE ZONE 278 EASTERN LASSEN COUNTY...FIRE ZONE 458 NORTHERN WASHOE COUNTY. * THUNDERSTORMS: ISOLATED TO SCATTERED DRY THUNDERSTORMS WILL CONTINUE THIS MORNING AS LOW PRESSURE PASSES THROUGH NORTHEAST CALIFORNIA. * IMPACTS: FAST MOVING THUNDERSTORMS MAY PRODUCE LITTLE TO NO RAINFALL AND ABUNDANT LIGHTNING TO GENERATE NEW FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. CONTINUE TO CHECK WEATHER.GOV/RENO FOR UPDATES. && $$ BRONG HTTP://WEATHER.GOV/RENO
667 WWUS85 KREV 281501 RFWREV URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 801 AM PDT WED JUL 28 2010 CAZ270-278-NVZ458-281615- /O.CAN.KREV.FW.W.0006.000000T0000Z-100728T1800Z/ SURPRISE VALLEY CALIFORNIA-EASTERN LASSEN COUNTY- NORTHERN WASHOE COUNTY- 801 AM PDT WED JUL 28 2010 ...RED FLAG WARNING IS CANCELLED FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR NORTHEAST CALIFORNIA AND NORTHWEST NEVADA... THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE RED FLAG WARNING. MAJORITY OF THE THREAT HAS MOVED NORTH OF THE AREA. ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE REST OF THE MORNING. $$ HTTP://WEATHER.GOV/RENO
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this red flag warning went out at Jul 27, 10:17 AM PDT, 5 minutes earlier.
Area forecast discussion, Jul 27, 10:17 AM PDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
1017 AM PDT TUE JUL 27 2010
.UPDATE...
DRIER AIR WORKING INTO THE AREA FROM THE SOUTH (SEE WATER VAPOR
SATELLITE) HAS PROMPTED A LARGE FORECAST CHANGE FOR THIS AFTERNOON.
THIS SUBSIDENCE/DRIER AIR CAN BE SEEN IN THE 12Z KREV SOUNDING AS
WELL...ALTHOUGH EVEN THAT IS NOT REPRESENTATIVE OF THE EVEN DRIER
AIR WORKING INTO THE REGION FROM THE SOUTH THIS MORNING...AS
EVIDENCED BY THE 7F DEWPOINT ATOP MT WARREN IN THE MONO COUNTY
SIERRA. AS FAR AS FORECAST CHANGES...I HAVE CLEARED OUT ALL
MENTION OF THUNDERSTORMS THIS AFTERNOON SOUTH OF A SUSANVILLE TO
PYRAMID LAKE TO NORTHERN CHURCHILL COUNTY LINE. I HAVE ALSO
DRAMATICALLY REDUCED CLOUD COVER WITH THE DRY AIR MOVING IN.
AS FAR AS THIS EVENING...I HAVE NOT ADJUSTED THOSE GRIDS YET
PENDING FURTHER REVIEW OF MODELS AND SREF DATA. HOWEVER...I MAY BE
REDUCING POPS FOR THE SOUTHERN HALF OF THE CWA TONIGHT PER A
CURSORY GLANCE AS THE 12Z MODELS WITH ALL THE FORCING FOR
CONVECTION OVER THE NORTHERN CWA. SNYDER
&&
.PREVIOUS DISCUSSION... /ISSUED 522 AM PDT TUE JUL 27 2010/
SHORT TERM...
ISOLATED ELEVATED CONVECTION CONTINUES THIS MORNING OVER EASTERN
MINERAL AND CHURCHILL COUNTIES...WITH OCCASIONAL CLOUD TO GROUND
STRIKES BEING DETECTED. JUST LIKE YESTERDAY MORNING...THIS ACTIVITY
IS LOCATED ALONG AN UPPER LEVEL FRONT NEAR THE LEFT EXIT REGION OF
THE JET. THESE FEATURES WILL BEGIN TO MOVE NORTHWARD DURING THE DAY
AND WILL BECOME THE FOCUS FOR ADDITIONAL CONVECTION LATER TONIGHT
AND WEDNESDAY MORNING...BUT MORE ON THAT A LITTLE LATER.
WATER VAPOR IMAGERY SHOWS YESTERDAY'S SHORT WAVE MOVING NORTHWARD
INTO IDAHO...AND ANOTHER SHORT WAVE ROUNDING THE BASE OF THE WEST
COAST TROUGH. CONDITIONS HAVE TEMPORARILY STABILIZED IN BETWEEN
THESE TWO SHORT WAVES...SO THUNDERSTORMS SHOULD BE LESS NUMEROUS AND
LATER TO DEVELOP THAN YESTERDAY. CURRENTLY THINK THAT THUNDERSTORMS
WILL FIRST DEVELOP IN MONO/MINERAL COUNTIES AROUND MID DAY...THEN
SPREAD NORTHWARD ALONG THE SIERRA AND WRN NV VALLEYS DURING THE
AFTERNOON/EVENING. MAX TEMPS WILL AGAIN BE NEAR SEASONAL AVERAGES.
THINGS GET A LITTLE BIT MORE INTERESTING LATE TONIGHT AND EARLY
WEDNESDAY MORNING AS THE NEXT SHORT WAVE APPROACHES. 00Z MODELS WERE
INDICATING MUCAPE VALUES OF 100-300 J/KG IN THE 700-500 MB LAYER
ACROSS MUCH OF NWRN NV AND NERN CA AHEAD OF THIS SHORT WAVE...MORE
THAN ADEQUATE FOR THUNDERSTORMS TO FORM WHEN FORCING IS PRESENT. AS
THE SHORT WAVE MOVES NORTH THROUGH NRN CA/NV OVERNIGHT...ELEVATED
CONVECTION SHOULD DEVELOP ACROSS ERN LASSEN/MODOC COUNTIES...WASHOE
COUNTY...AND POSSIBLY FAR WRN PERSHING COUNTY ALONG THE UPPER LEVEL
FRONT NEAR THE LEFT EXIT REGION OF AN 85 KT JET. MAY EVEN SEE SOME
ISOLATED CONVECTION NEAR THE TAHOE BASIN AND/OR RENO. DRY LIGHTNING
WILL BE THE MAIN IMPACT DUE TO THE ELEVATED...QUICK MOVING NATURE OF
THESE STORMS. SEE FIRE WEATHER SECTION BELOW FOR MORE DETAILS.
LONG WAVE TROUGH REMAINS OFF THE COAST WEDNESDAY THROUGH THURSDAY
WITH HIGH PRESSURE CENTERED SRN AND CNTRL PLAINS STATES. THIS WILL
KEEP TEMPERATURES NEAR SEASONAL AVERAGES WITH DRIER SOUTHWEST FLOW
ALOFT. IT LOOKS LIKE THERE WILL BE ENOUGH RESIDUAL MOISTURE AND
INSTABILITY FOR AFTERNOON AND EVENING THUNDERSTORMS ON WEDNESDAY.
THE ZEPHYR SHOULD KEEP THUNDERSTORMS CONFINED TO AREAS EAST OF 95 IN
THE BASIN AND RANGE...AND ALONG THE MONO/MINERAL CONVERGENCE ZONE.
SHOULD NOTE HOWEVER THAT THE NAM HAS BEEN TRENDING MORE TOWARD THE
WEST WITH THE CONVECTION ON WEDNESDAY AFTERNOON...AND THE 06Z RUN
NOW INDICATES PRECIP OVER THE SIERRA ALONG THE LINGERING UPPER LEVEL
FRONT. LEFT THE SIERRA AND WRN NV VALLEYS DRY FOR NOW...BUT WILL
ADJUST IF NECESSARY AS MODELS COME INTO BETTER AGREEMENT. THURSDAY
SHOULD BE DRY IN ALL AREAS EXCEPT FOR MAYBE AN ISOLATED STORM ALONG
THE MONO/MINERAL CONVERGENCE ZONE. SCV.
LONG TERM...FRIDAY THROUGH MONDAY...
MINIMAL CHANGES TO THE FORECAST FOR THE END OF THE WEEK. MODELS IN
GOOD AGREEMENT WITH TROUGH ALONG THE PACIFIC NORTHWEST COAST AND
RIDGE ALONG THE FRONT RANGE OF THE ROCKIES. THIS WILL LEAVE THE
SIERRA AND WESTERN NEVADA UNDER A DRY-STABLE SOUTHWEST FLOW WITH THE
TYPICAL LATE AFTERNOON AND EVENING WINDS OFF THE SIERRA. PEAK
AFTERNOON GUSTS SHOULD REMAIN AT 30 MPH OR LESS.
GUIDANCE SHOWS VERY MINIMAL CHANGE IN HIGH AND LOW TEMPERATURE
THROUGH THE WEEKEND WITH READINGS NEAR TO SLIGHTLY ABOVE NORMAL.
BRONG
FIRE WEATHER...
ISOLATED THUNDERSTORMS ONCE AGAIN TODAY PRIMARILY FOR AREAS ALONG
AND EAST OF HIGHWAY 395. A BIT OF WEST TO SOUTHWEST FLOW MAY
HELP STABILIZE THE NORTHERN SIERRA AND RENO-CARSON CITY THIS
AFTERNOON.
ATTENTION FOR TONIGHT TURNS TO THE JET AND UPPER FRONT THAT HAS
BROUGHT HIGH BASED DRY THUNDERSTORMS TO THE AREA THE LAST TWO NIGHTS
SOUTH AND EAST OF BRIDGEPORT TO FALLON. MODELS AGREE THESE
FEATURES WILL TRACK NORTH...REACHING INTERSTATE 80 BY EARLY
EVENING. A COUPLE WAVES WILL TRACK ALONG THE FRONT TONIGHT...GOOD
AGREEMENT BETWEEN THE NAM AND ECMWF ON QPF...ALLOWING ISOLATED TO
SCATTERED THUNDERSTORMS TO DEVELOP FROM RENO TO LOVELOCK AND
POINTS NORTH. HAVE ISSUED A FIRE WEATHER WATCH FOR EASTERN
LASSEN...NORTHERN WASHOE AND THE SURPRISE VALLEY FOR DRY
STRIKES...DUE TO HIGHEST CONFIDENCE AND BEST MODEL AGREEMENT. A
FEW DRY STRIKES TONIGHT ARE POSSIBLE FROM WESTERN LASSEN...EASTERN
PLUMAS...INTO NORTH RENO...PYRAMID LAKE AND WESTERN PERSHING
COUNTY.
THERE IS A LARGE MID LEVEL WAVE OFF THE CALIFORNIA COAST THAT
WILL MOVE NORTH TODAY AND TONIGHT. TRACK OF THE WAVE IS UNCERTAIN
WITH THE GFS/NAM PUSHING IT OVER NORTHWEST CALIFORNIA...AND THE
ECMWF PUSHING THE WAVE OVER THE NORTHERN SIERRA AND NORTHWEST
NEVADA. IF THE ECMWF HAS THE RIGHT IDEA...ADDITIONAL AREAS WOULD
NEED TO BE ADDED TO THE FIRE WATCH OR A POSSIBLE WARNING.
LATER THIS WEEK A DRY SOUTHWEST FLOW SHOULD DEVELOP WITH A LOW OFF
THE PACIFIC NORTHWEST COAST AND HIGH PRESSURE OVER THE SOUTHERN
ROCKIES. THIS WILL ALLOW FOR DECREASING AFTERNOON HUMIDITY AND LATE
AFTERNOON/EARLY EVENING WINDS OFF THE SIERRA. POTENTIAL IS THERE
FOR GUSTS UP TO 30 MPH ALONG THE EASTERN SLOPES AND SIERRA
FRONT...BUT SURFACE GRADIENTS NOT OVERLY IMPRESSIVE AT THIS TIME TO
PUSH WINDS MUCH HIGHER. BRONG
AVIATION...
JET STREAM AND UPPER LEVEL FRONT WILL CONTINUE TO BE THE FOCUS FOR
ISOLATED THUNDERSTORMS THIS MORNING. STORM HAVE BEEN DEVELOPING
OVER MINERAL COUNTY AND TRACK OFF TO THE NORTH TO NORTHEAST. EXPECT
A FEW ADDITIONAL STORMS TO DEVELOP OVER CHURCHILL COUNTY EAST OF
FALLON THIS MORNING.
FOR THIS AFTERNOON...DRY FLOW OVER THE SIERRA SHOULD KEEP
THUNDERSTORMS OUT OF THE RENO-TAHOE AREA THROUGH 00Z WEDNESDAY.
HOWEVER THE JET AND UPPER LEVEL FRONT WILL PASS OVER RENO-TAHOE
AFTER 00Z WEDNESDAY WITH 10-20% CHANCE FOR HIGH BASED THUNDERSTORMS
THROUGH 09Z WEDNESDAY. BRONG
&&
.REV WATCHES/WARNINGS/ADVISORIES...
NV...RED FLAG WARNING FROM 11 PM THIS EVENING TO 11 AM PDT WEDNESDAY
NVZ458.
CA...RED FLAG WARNING FROM 11 PM THIS EVENING TO 11 AM PDT WEDNESDAY
CAZ270-278.
&&
HTTP://WEATHER.GOV/RENOHazardous weather outlook, Jul 27, 6:39 AM PDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RENO NV 639 AM PDT TUE JUL 27 2010 CAZ070>073-NVZ001>005-281400- SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS- EASTERN SIERRA COUNTIES-GREATER LAKE TAHOE AREA-MONO- MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY- MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- NORTHERN WASHOE COUNTY- 639 AM PDT TUE JUL 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN SIERRA... NORTHEAST CALIFORNIA AND WESTERN NEVADA. .DAY ONE...TODAY AND TONIGHT A LOW PRESSURE SYSTEM NEAR THE CALIFORNIA COAST WILL CONTINUE TO CREATE A FAVORABLE SETUP TO PRODUCE ISOLATED THUNDERSTORMS TODAY. DANGEROUS LIGHTNING...SMALL HAIL AND GUSTY OUTFLOW WINDS OF 40 MPH CAN BE EXPECTED WITH THESE STORMS. A FIRE WEATHER WATCH IS IN EFFECT FROM 5PM PDT THIS AFTERNOON THROUGH WEDNESDAY MORNING FOR DRY THUNDERSTORMS FOR NORTHEAST CALIFORNIA AND NORTHEAST NEVADA. PLEASE REFER TO WWUS85 KREV RNORFWREV FOR FURTHER DETAILS ON THE CRITICAL FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY LATER THIS WEEK A MORE DRY AND STABLE AIRMASS WILL MOVE INTO THE REGION. TEMPERATURES WILL REMAIN SLIGHTLY ABOVE NORMAL THROUGH THE PERIOD WITH TYPICAL AFTERNOON AND EVENING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. SPOTTERS ARE ASKED TO REMAIN ALERT AND REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE. MCGUIRE HTTP://WEATHER.GOV/RENO
The office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 5:30 AM PDT | Fire Weather Watch | REV | Lassen, Modoc | 5 hr |
| Jul 26, 5:16 PM PDT | Special Weather Statement | REV | Pershing | 44 min |
Nearby
Red Flag Warnings in California, 2010Red Flag Warnings in Nevada, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.